# SDR YENA20101225171

- Difficulty date: December 25, 2010
- Submitted: December 28, 2010
- Operation: Air carrier
- Aircraft: N580JB
- Make and model: Airbus A320-232
- Aircraft serial: 2136
- Aircraft time: 28,819 hours, 10,155 cycles
- System (JASC): 2370 · Audio/Video Monitoring
- Part: Display
- Part number: 17722201
- Part serial: 0101033
- Condition: Failed
- Location: Cockpit
- Part time: 28,819 hours, 10,155 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

FLT 407 BOS-PHX, AFTER T/O CREW NOTICED AN ODOR AND CAPT'S CSS MONITOR WENT OFF.  SUSPECTED A SHORT MAY HAVE CAUSED THE ODOR.  SHUT DOWN SYSTEM TOGGLED SWITCHED AND VDU PWR CB.  ODOR SUBSIDED (CABIN SURVEILLANCE SYSTEM -INOP.  REMOVED AND REPLACED CSS CAPT VDU.  OPS CHECK NORMAL IAW LTV MM 23-39-00.
